A branch-and-bound algorithm for the maximum capture problem with random utilities

Freire A.S.; Moreno E.; Yushimito W.F.

Más información

Título según WOS: A branch-and-bound algorithm for the maximum capture problem with random utilities
Título según SCOPUS: A branch-and-bound algorithm for the maximum capture problem with random utilities
Título de la Revista: European Journal of Operational Research
Volumen: 252
Número: 1
Editorial: Elsevier B.V.
Fecha de publicación: 2016
Página de inicio: 204
Página final: 212
Idioma: English
DOI:

10.1016/j.ejor.2015.12.026

Notas: ISI, SCOPUS